MAUDE Adverse Event Report: COOK INC BANDER URETERAL DIVERSION STENT SET; GBL CATHETER, URETERAL, GENERAL & PLASTIC SURGERY

COOK INC BANDER URETERAL DIVERSION STENT SET; GBL CATHETER, URETERAL, GENERAL & PLASTIC SURGERY
Catalog Number 025807-S1
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/18/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that the bander ureteral diversion stent had been placed for ileum conduit for about 3 weeks.Anastomotic stenosis was observed.The user inserted the supplied wire guide into the stent to exchange for new one, but the wire guide got stuck in the stent.It was further noted that the coils on the safety wire were stretched.The user then inserted another manufacturer's wire guide along the stent and removed the stent and the wire guide together from the patient.The new bander ureteral diversion stent was inserted over the other manufacturer's wire guide and placed successfully.There were no reported serious injuries to the patient as a result of the product problem.

Brand Name
BANDER URETERAL DIVERSION STENT SET
Common Device Name
GBL CATHETER, URETERAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7421125
Report Number1820334-2018-01089
Device Sequence Number19218390
Product Code GBL
UDI-Device Identifier00827002148239
UDI-Public(01)00827002148239(17)171001(10)5323536
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number025807-S1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1